MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 11G X 20MM OMNICURVE FRACTURE KIT; ARTHROSCOPE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 11G X 20MM OMNICURVE FRACTURE KIT; ARTHROSCOPE
Catalog Number 1032-120-000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Full udi is not available due to missing lot number.
 
Event or Problem Description
It was reported that during the procedure the sheath broke and remained in the patient.The sheath was not able to be removed.There was no medical intervention, no adverse consequences and no clinically significant surgical delay.The procedure was completed successfully.

Brand Name
11G X 20MM OMNICURVE FRACTURE KIT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24627018
Report Number3015967359-2026-00174
Device Sequence Number8596823
Product Code HRX
UDI-Device Identifier07613327554663
UDI-Public(01)07613327554663
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K162062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1032-120-000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown